# SDR AU990142

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) DUCKTAIL FAIRING LOCATED UNDER THE RT FLAP VIBRATING DUE TO THE ATTACHMENT BRACKET BEING CRACKED AT THE INBOARD AND OUTBOARD FORWARD ENDS.   PART TC:  6,100.
